# SDR CALA2014111901466

- Difficulty date: November 19, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 43,383 hours, 14,066 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D40044J
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT GALLEY EMER PATHWAY LIGHT INOPERATIVE, FOUND CONNECTOR D40044J DISCONNECTED.  RECONNECTED CONNECTOR D40044J IAW SWPM 20-72-24 & AMM 33-51-01.  OPERATIONS CHECKED GOOD IAW AMM 33-51-01.
